Skip to main content

Segmented strings and the McMillan map

Author(s): Gubser, Steven S; Parikh, Sarthak; Witaszczyk, Przemek

To refer to this page use:
Abstract: We present new exact solutions describing motions of closed segmented strings in AdS 3 in terms of elliptic functions. The existence of analytic expressions is due to the integrability of the classical equations of motion, which in our examples reduce to instances of the McMillan map. We also obtain a discrete evolution rule for the motion in AdS 3 of arbitrary bound states of fundamental strings and D1-branes in the test approximation.
Publication Date: Jul-2016
Electronic Publication Date: 25-Jul-2016
Citation: Gubser, Steven S, Parikh, Sarthak, Witaszczyk, Przemek. (2016). Segmented strings and the McMillan map. Journal of High Energy Physics, 2016 (7), 10.1007/JHEP07(2016)122
DOI: doi:10.1007/JHEP07(2016)122
EISSN: 1029-8479
Pages: 1-15
Type of Material: Journal Article
Journal/Proceeding Title: Journal of High Energy Physics
Version: Final published version. This is an open access article.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.